Jump to content
Sign in to follow this  
Mindovermaster

Hey Guys!

Recommended Posts

Haha, so true, less drugs usually means a healthier body to an extent.

That's right. Your body isn't necessarily designed for the drugs, and despite what they tell you no drugs are truly designed for long term use.

Share this post


Link to post
Share on other sites

Well, the original 2 pills didn't do much to my seizures. I still had them, like 3 times a week. We'll see what this dosage does. If nothing, we might switch to a different pill entirely when i see my neurologist on the 15th...

  • Like 1

Share this post


Link to post
Share on other sites

In the morning, Slim Fast and my meds are a good combination [/sarcasm]

 

I take my pills and a Slim Fast, 15-30 minutes later, I have to crap, like hard... It's odd, but thank god it's not hurting me more.

 

I haven't had a seizure since I've been taking more of it, so that's goody...

  • Like 1

Share this post


Link to post
Share on other sites

Alright... I'll be off for the next few days. They're doing a 48-hour EEG home test, starting tomorrow. To figure out why on the highest dosage, that I'm still getting seizures.

 

For those 48 hours, I can't be around electrical things, as my laptop or computer, dunno about TV, if I'm far enough away from it... So I'll see you all upon my return :P

  • Like 1

Share this post


Link to post
Share on other sites

OK, a little update here...

 

I weighed myself this morning, and I was 144 pounds. Several months ago (Julyish), I was around 150.

 

And I haven't put a step in the gym since July. Just this medicine is making me have less of an urge to eat as much.

Share this post


Link to post
Share on other sites

Ok, Update...

 

They got the results of my EEG, and it wasn't that out of whack, although I had several seizures after it came off, so now they are going to take a blood test, and see how much of the medicine is in my blood. Going tomorrow morning for getting my blood drawn.

 

Hopefully they can figure this thing out... :P

  • Like 1

Share this post


Link to post
Share on other sites

Update:

 

We called up the nurse (yes, on our vacation) and they are now putting me on a second drug. I'll get the name of it when i get the stuff. It's some long name, even i cant say what it is, since i only heard it once..

 

So, I'll be even more drugged... They're gonna put me on those two meds until it settles in my body, then we'll see how it goes. They may take me off the other med, slowly.

 

We'll see ;)

Edited by Mindovermaster
  • Like 1

Share this post


Link to post
Share on other sites

Hi all, especially to my man D in this thread.

 

This is my first post in many decades, ok, a few years, but this first post is worth it. First off, I wish for you and your well being. I've known that you had some health problems before, and I'm glad to see in your final post that things are better for you. I wish all the best for you D, and as everyone has been so kind, I'm offering any help that I can. You can email me buddy if you need anything :whistle: Secondly, I hope all this can lead to a more stable life for you, so you can live a "regular" life. Drugs are never good for you, but if it's that versus living, it's an easy choice in the majority of cases (of course I'm not talking narcotics).

 

All the best to you D, and I'll ask my grandmother (who recently passed away) to bring you strength, and for your health to be better. This is the least I can do!

 

Go Packs!!!

 

G

  • Like 2

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...